# SDR SCNA97105

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FLOORBOARD SUPPORT CORRODED AT BS 418, RBL 22 TO 44.  REMOVED FLOOR SUPPORT, FABRICATED AND INSTALLED NEW SUPPORT IN ACCORDANCE WITH B727 SRM 53-10-1.
